MathSciNet Relay Station
MathSciNet bibliographic data
MR981529 81E99 (58G10 81E40 83C45)
David, F. Conformal field theories coupled to $2$-D gravity in the conformal gauge. Modern Phys. Lett. A 3 (1988), no. 17, 1651–1656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement